# SDR AMTA200600347

- Difficulty date: May 22, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG RT ENG BLEED OFF AND RT ENG BLEED AIR OFF LIGHT CYCLES ON AND OFF.  RAN ENG AT GATE AT IDLE FOR SEVERAL MINUTES FOUND BLEED LIGHT TO OPERATE NORMAL IAW MM, NO EICAS MSG OK FOR SERVICE.  (K)
